JournalsjemsVol. 16, No. 9pp. 1967–2031

Spectral statistics for random Schrödinger operators in the localized regime

  • François Germinet

    Université de Cergy-Pontoise, France
  • Frédéric Klopp

    Université de Paris XIII, Villetaneuse, France
Spectral statistics for random Schrödinger operators in the localized regime cover
Download PDF

Abstract

We study various statistics related to the eigenvalues and eigenfunctions of random Hamiltonians in the localized regime. Consider a random Hamiltonian at an energy E in the localized phase. Assume the density of states function is not too flat near E. Restrict it to some large cube . Consider now I, a small energy interval centered at E that asymptotically contains infintely many eigenvalues when the volume of the cube  grows to infinity. We prove that, with probability one in the large volume limit, the eigenvalues of the random Hamiltonian restricted to the cube inside the interval are given by independent identically distributed random variables, up to an error of size an arbitrary power of the volume of the cube. As a consequence, we derive

• uniform Poisson behavior of the locally unfolded eigenvalues,

• a.s. Poisson behavior of the joint distibutions of the unfolded energies and unfolded localization centers in a large range of scales,

• the distribution of the unfolded level spacings, locally and globally,

• the distribution of the unfolded localization centers, locally and globally.

Cite this article

François Germinet, Frédéric Klopp, Spectral statistics for random Schrödinger operators in the localized regime. J. Eur. Math. Soc. 16 (2014), no. 9, pp. 1967–2031

DOI 10.4171/JEMS/481